# SDR ABXA9800779

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532937
- Condition: Cracked
- Location: Ws 250
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE INTERIOR, VERTICAL STIFFENER ANGLE IS CRACKED AT BOTTOM OUTBOARD END OF INBOARD SLOT BOX STATION XS 250.089.  REPLACED ANGLE IAW DWG 9753293 AND DC8 SRM 51-1-20 AND 51-1-21.
